# SDR USAA991443

- Difficulty date: December 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N612AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27124
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Condition: Cracked
- Location: Te Flap
- Part time: 23,939 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING C-1 CHECK VISUAL INSPECTION, FOUND A 4 INCH CRACK INBOARD MAIN FLAP, OUTBOARD T/E AT NR 3 FLAP TRACK JUNCTION LEFT WING ANGLE SUPPORT BRACKET.  REMOVED AND REPLACED DAMAGE PER SRM 51-10-00.  (X)
